Pacific Journal of Mathematics

Archimedean and basic elements in completely distributive lattice-ordered groups.

R. H. Redfield

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 247-253.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867583

Mathematical Reviews number (MathSciNet)
MR0412074

Zentralblatt MATH identifier
0324.06007

Subjects
Primary: 06A55

Citation

Redfield, R. H. Archimedean and basic elements in completely distributive lattice-ordered groups. Pacific J. Math. 63 (1976), no. 1, 247--253. https://projecteuclid.org/euclid.pjm/1102867583


Export citation

References

  • [1] Garrett Birkhoff, Lattice Theory (American Mathematical Society Colloquium Publica- tions 25, Providence, 1967 (third edition)).
  • [2] Richard D. Byrd, M-Polars in lattice-ordered groups, Czech. Math. J., 18 (1968), 230-239.
  • [3] Richard D. Byrd and Justin T. Lloyd, Closed subgroups and completedistributivity in lattice-ordered groups, Math. Zeit., 101 (1967), 123-130.
  • [4] Paul Conrad, Some structuretheorems for lattice-ordered groups, Trans. Amer. Math. Soc, 99 (1966), 212-240.
  • [5] Paul Conrad, Lattice-ordered Groups (Tulane University, New Orleans, 1970).
  • [6] Laszl Fuchs, Partially Ordered Algebraic Systems (Pergamon Press (Addison-Wesley Publ. Co., Inc.), New York, 1963).
  • [7] G. Otis Kenny, Archimedean kernel of a representable l-group, Notices Amer. Math. Soc, 21 (1974), #7, A-590.
  • [8] R. H. Redfield, Bases in completely distributive lattice-ordered groups, Mich. Math. J., (to appear).
  • [9] Elliot Carl Weinberg, Higher degrees of distributivityin lattices of continuous functions, Trans. Amer. Math. Soc, 104 (1962), 334-346.
  • [10] Elliot Carl Weinberg, Completely distributive lattice-ordered groups, Pacific J. Math., 12 (1962), 1131-1137.